ResearcherID Thomson Reuters  

Komlov, Aleksandr V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-3906-2016
URL: http://www.researcherid.com/rid/Q-3906-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Convergence of Shafer quadratic approximants
 Author(s): Komlov, A. V.; Kruzhilin, N. G.; Palvelev, R. V.; et al.
 Source: Russian Mathematical Surveys Volume: 71 Issue: 2 Pages: 373-375 Published: 2016
 Times Cited: 8
 DOI: 10.1070/RM9714
added
10-Nov-16
2.  Title: Distribution of the zeros of Hermite-Pade polynomials
 Author(s): Komlov, A. V.; Suetin, S. P.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 6 Pages: 1179-1181 Published: 2015
 Times Cited: 5
 DOI: 10.1070/RM2015v070n06ABEH004980
added
10-Nov-16
3.  Title: An asymptotic formula for polynomials orthonormal with respect to a varying weight. II
 Author(s): Komlov, A. V.; Suetin, S. P.
 Source: Sbornik Mathematics Volume: 205 Issue: 9 Pages: 1334-1356 Published: 2014
 Times Cited: 3
 DOI: 10.1070/SM2014v205n09ABEH004420
added
10-Nov-16
4.  Title: Strong asymptotics of two-point Pad, approximants for power-like multivalued functions
 Author(s): Komlov, A. V.; Suetin, S. P.
 Source: Doklady Mathematics Volume: 89 Issue: 2 Pages: 165-168 Published: MAR 2014
 Times Cited: 2
 DOI: 10.1134/S1064562414020082
added
10-Nov-16
5.  Title: An asymptotic formula for a two-point analogue of Jacobi polynomials
 Author(s): Komlov, A. V.; Suetin, S. P.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 4 Pages: 779-781 Published: 2013
 Times Cited: 3
 DOI: 10.1070/RM2013v068n04ABEH004856
added
10-Nov-16
6.  Title: Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight
 Author(s): Komlov, A. V.; Suetin, S. P.
 Source: Russian Mathematical Surveys Volume: 67 Issue: 1 Pages: 183-185 Published: 2012
 Times Cited: 3
 DOI: 10.1070/RM2012v067n01ABEH004782
added
10-Nov-16
7.  Title: Estimates of the Gevrey classes of scattering data for polynomial potentials
 Author(s): Komlov, A. V.
 Source: Russian Mathematical Surveys Volume: 63 Issue: 4 Pages: 788-789 Published: JUL-AUG 2008
 Times Cited: 0
 DOI: 10.1070/RM2008v063n04ABEH004559
added
10-Nov-16
8.  Title: Noncommutative Grassmannian U(1) sigma model and a Bargmann-Fock space
 Author(s): Komlov, A. V.
 Source: Theoretical and Mathematical Physics Volume: 153 Issue: 3 Pages: 1643-1651 Published: DEC 2007
 Times Cited: 1
 DOI: 10.1007/s11232-007-0136-7
added
10-Nov-16
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: